On day 17 of lortab withdrawal and tonight is horrible!!!!
I have been off of methadone since 5/6/09 with 5 yrs of taking them . and now clean 17 days of lortab 100 mg a day. I've been an opiate addicted for 10 yrs. I have felt ok the past few days ... Taking Xanax to help with my anxiety and tonight Im craving and very edgy!!! My mom had back surgery and could easily go get some... They are I'm the other room!!!! Thus Is so hard for me!!! Any advice???
congrads on getting off the methadone ....your still in the beginning of your sobriety
take your thoughts captive and Analise them is this rashenell thinking or is it the addict in me?? you need to nip these thoughts in the bud....using is no longer an option..if I where you I would check out an N/A or A/A meeting tonight if you can....you will learn the tools and skills of how to deal with cravings and other games the mind plays aftercare is critical to long term sobriety..it helps you work thew the root issues that drive us to use in the first place good luck and God bless.....Gnarly
Thanku !!! I'm having the battle of my life right now and have no one to talk to cuz my mom is on opiates methadone and tabs and she don't understand. I'm so anxious I just want to cry... Y is that? Is that normal? Also Iive a hidden life. No one knows my addiction but my mom and God. And I know I'm as sick as my secrets!!!!! Im just having a bad night!!! Cravings like crazy and this time a week agobit made me sick to think of a pain pill!!!!
what recovery care are you getting if your not getting any now is the time to find some we cant do this alone we all need help.You mom is going to need to get a lock box for her pills .It is way to much of a temptation at this point .hang in there it does get better .
HI and yes it is normal to have your emotions all over the place 17days into it...I would go from joy to dispare it was like a roller coaster ride with the ups and downs...im a guy I normally dont cry but in the first 2 months I found myself in tears at the slightest of things
my conslor tells me its "'rebound emotion" its your emotions coming back on line after being numbed out so long ....just hang in there it will get better with time...as for the cravings try and get your mind off it...first its a thought then it becomes an obsession
if not stoped it very well could become an action you need to break your chain of thought try reading a book or lissing to music anything to get your mind off it...if you believe in God I find praying helps or getting into his word again what ever will get your mind off the cravings....once you learn how to not obsess on them they usually only last 1/2hr or less the trick is to get focused on something else an idle mind can be a dangerous place hang in there and congrads on 17 days good luck and God bless
Thats real interesting about the "rebound emotions". Never heard it put that way but it makes all kinds of sense. Clears the air for me on some things that I couldn't quite pin down. Now it makes total sense...All the swings. I also know I'm in for heck of a ride here once I get surgery out of the way. Its going to take alot of time to "re-stabilize" no doubt..
I'm starting na meetings this week. In away I feel ashamed!! But I know I'm doing the right thing. Yes God is in my life and I keep his grip tight!! Today is day 18!!!! I know I can do this and do need a counsler or a sponser to talk to! My mom does have a lock box and I made an extra key but I chucked it in the river!!!! I moved back with my mom last year because I had 5 surgeries and needed some assistance. I'm ready for the fight tho!!!! Thanku all for your support and advice!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.